# SDR 1SWA201401020042

- Difficulty date: December 27, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N620JF
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5086
- Aircraft time: 2,218 hours, 755 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB15021
- Part serial: 05179H4013
- Condition: Cracked
- Location: Cockpit
- Part time: 2,218 hours, 755 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, THE LEFT WINDSHIELD OUTER GLASS PLY CRACKED IN MULTIPLE DIRECTIONS.  THE INNER STRUCTURAL PLIES REMAINED IN TACT WITH NO DAMAGE.  THE WINDSHIELD WAS DEACTIVATED IN FLIGHT IAW AFM AND QRH REQUIREMENTS. THE ACFT LANDED AT ITS ORIGINALLY INTENDED DESTINATION. THE WINDSHIELD WAS REPLACED WITH A NEW ASSY AND THE ACFT WAS RETURNED TO SERVICE.
